| Model Number |
02.12.0411FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 september 2020: lot 164030: (b)(4) items manufactured and released on 28-sep-2016.Expiration date: 2021-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 2 years and 3 months after previous revision surgery, due to signs of infection and the pathogen is unknown.The surgeon performed a washout and swapped the poly.The surgery was completed successfully.